Oberwolfach Reports

Full-Text PDF (619 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 7, Issue 4, 2010, pp. 2977–3042
DOI: 10.4171/OWR/2010/51

Published online: 2011-05-21

Infinite Dimensional Lie Theory

Karl-Hermann Neeb[1], Arturo Pianzola[2] and Tudor S. Ratiu[3]

(1) Friedrich-Alexander-Universität Erlangen-Nürnberg, Germany
(2) University of Alberta, Edmonton, Canada
(3) Ecole Polytechnique Fédérale de Lausanne, Switzerland

The workshop focussed on recent developments in infinite-dimensional Lie theory. The talks covered a broad range of topics, such as structure and classification theory of infinite-dimensional Lie algebras, geometry of infinite-dimensional Lie groups and homogeneous spaces and representations theory of infinite-dimensional Lie groups, Lie algebras and Lie-superalgebras.

No keywords available for this article.

Neeb Karl-Hermann, Pianzola Arturo, Ratiu Tudor: Infinite Dimensional Lie Theory. Oberwolfach Rep. 7 (2010), 2977-3042. doi: 10.4171/OWR/2010/51